# SDR IXXA20160920070

- Difficulty date: September 14, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 77,763 hours, 18,792 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 353T040015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE.  APU FIRE WALL FORWARD SIDE HAS SEVERAL CRACKS AT VERTICAL STIFFENERS, ACCESS 313AL.  APU FIREWALL FORWARD SIDE WEB CRACKS REPAIRED IAW SRM 53-80-30, FIG 201, REPAIR 1, DWG 353T0400, IAW 47233REA01.
